Publication detail

Solvability od a nonlinear fifth-order difference equation

STEVIČ, S. IRIČANIN, B. KOSMALA, W. ŠMARDA, Z.

Original Title

Solvability od a nonlinear fifth-order difference equation

English Title

Solvability od a nonlinear fifth-order difference equation

Type

journal article in Web of Science

Language

en

Original Abstract

Some formulas for well-defined solutionsfor special cases of a nonlinear fifth-order difference equation are established .

English abstract

Some formulas for well-defined solutionsfor special cases of a nonlinear fifth-order difference equation are established .

Keywords

General solution; Nonlinear difference equation; Solvability

Released

21.02.2019

ISBN

1099-1476

Periodical

Mathematical Methods in the Applied Sciences

Year of study

2019

Number

42

State

GB

Pages from

1687

Pages to

1701

Pages count

15

URL

Documents

BibTex


@article{BUT157568,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Witold {Kosmala} and Zdeněk {Šmarda}",
  title="Solvability od a nonlinear fifth-order difference equation",
  annote="Some formulas for well-defined solutionsfor  special  cases of a nonlinear fifth-order difference equation are established .",
  chapter="157568",
  doi="10.1002/mma.5467",
  howpublished="online",
  number="42",
  volume="2019",
  year="2019",
  month="february",
  pages="1687--1701",
  type="journal article in Web of Science"
}